MAUDE Adverse Event Report: CATHAY MANUFACTURING CORP. ADULT HYDROGEL GROUNDING PAD; ELECTROSURGICAL

CATHAY MANUFACTURING CORP. ADULT HYDROGEL GROUNDING PAD; ELECTROSURGICAL
Model Number 88-000102
Medical Device Problem Codes Unintended Power Up (1162); Unable to Obtain Readings (1516); Failure to Reset (1532)
Health Effect - Clinical Codes Unspecified Reproductive System or Breast Problem (4513); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause yet to be determined.The investigation is incomplete at this time, a follow-up report will be submitted with additional information once received, this report will be updated.
 
Event or Problem Description
The grounding pads in the lot were not reading so a separate pad from a different lot number was used instead.
 
Additional Manufacturer Narrative
A scar was completed by the manufacturer including the evaluation of the returned device and testing of saved samples from the same lot.No quality problems were identified during testing and the reported issue could not be replicated.From (b)(6) 2019 to (b)(6) 2021, (b)(4).During that time, there was 1 other complaint with the same failure code or part number.The work order was checked and showed no discrepancies.No root cause could be determined as no problems were able to be identified during testing.No corrective actions will be taken at this time.Complaints for this issue will continue to be monitored.No further information is available at this time.A follow up report will be submitted if additional information is received.

Brand Name
ADULT HYDROGEL GROUNDING PAD
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
CATHAY MANUFACTURING CORP.
no. 328, xishe road
maogang town, songjang area, shanghai 20160 7
CH  201607
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
Manufacturer Contact
krupa bhalodia
200 debusk lane
powell, TN 37849
8653621013
MDR Report Key12514419
Report Number1060680-2021-00005
Device Sequence Number17016106
Product Code GEI
UDI-Device Identifier50749756053292
UDI-Public50749756053292
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88-000102
Device Lot Number210314601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown